# SDR RAIA00107013

- Difficulty date: July 3, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 28,390 hours, 28,482 cycles
- Engine: Pwa PW120
- Engine time: 25,155 hours, 25,184 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: E0242A28AO
- Condition: Failed
- Location: Relay Rack
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

7003-STL-LEFT ENGINE ATPCS UPTRIM TEST DOES NOT DROP NP WHEN PLACED IN ARM POSITION. MAINTENANCE DEFERRED ATPCS SYSTEM PER MEL. MAINTENANCE INSPECTED AND REPLACED RELAY 34KF, SYSTEM TESTS NORMALLY.
